- Sep 24, 2020
Hi, I’ve just started to take Duromine 40mg, after my first month I want to reduce to 30mg. Will reducing dosage make it less effective. Has anyone done this and notice a difference?
My goal is to lose 10kg, I’ve been on duromine for a little over 2 weeks now and I’ve lost 4.8kg. I want to reduce my dose next month and hopefully I will lose the rest of the weight in another months time. However I don’t want to go from 40mg to nothing. So I was thinking if I reduced my dosage next month my body will start getting used to life without duromine.Why do you want to reduce the dose?
@lkx Duromine dosage is a very individual thing. It is better to contact your doctor. If your doctor prescribed you 40 mg, that means that you should follow your doctor's recommendations. However, you won't do any harm if you reduce the dose. You should never double it by yourself.
Did you already succeed on 40 mg? Did you lose much weight?
No, I haven'tyeah I’m doing good on 40mg, I’ve managed to lose 4.8kg in 16 days with exercise and healthy eating. Most of the side effects have worn off (except for constipation ). I want to lose 10kg while on duromine and then lose the rest of the weight off by myself. I think I can achieve losing another 5 kg next month, so I thought about reducing my dose.
have you reduced you dose and still had the same effect?
Wish you good luck!!!My goal is to lose 10kg, I’ve been on duromine for a little over 2 weeks now and I’ve lost 4.8kg. I want to reduce my dose next month and hopefully I will lose the rest of the weight in another months time. However I don’t want to go from 40mg to nothing. So I was thinking if I reduced my dosage next month my body will start getting used to life without duromine.
But I was wondering if I will get any cravings or feel hungry if I reduce it to 30mg because right now I don’t feel either on 40mg
Thanks for the advice Ashleigh. I’ve been on Duromine for a month. There’s gradual weight loss now and no cravings or feeling hungry. But it’s so hard to eat enough calories during the day. I get full from eating an apple. So I don’t want to continue the 40mg dosage for 3 months and then when I’m off it get my normal appetite and gain weight because I’m eating more calories. I thought if I reduce it to 30mg for the next two months I might start eating more calories and get my body and mind used to life without duromine.It is normal to reduce the dose after you were on 40 mg for two months or so. One day you will be totally off the pills. But it's all about your body. We all are different, and we have a different metabolism. And no one can be sure if it works or no. If you feel that you started to lose weight, you don't have any cravings, and you are on Duromine for a long time - I don't see any problem reducing the dose.